# SDR C2XA05TY026

- Difficulty date: March 6, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 15,405 hours, 11,532 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14532835001
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 4C INSPECTION THE NR 2 ENGINE MOUNT FORWARD UPPER WAS FOUND MIGRATED.  MAINT REMOVED, CLEANED AND MEASURED THE DEFECT, FAB A NEW BUSHING AND INSTALL, TORQUE AND SAFTIED MOUNT BOLTS IAW AMM71-20-00.  AIRCRAFT RETURNED TO SERVICE.
